# SDR MALA964817

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854MA
- Make and model: Dhav DHC8102
- Aircraft serial: 357
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Itt Indicator
- Part number: 10168N01T00
- Condition: Internal Fault
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DTW - FLT 3106 - AFTER DEPARTURE FROM DTW, THE NR 1 ITT GAUGE BEGAN FLUCTUATING AND READ 300 DEGREES LESS THAN NR 2.  THE AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE NR 1 ITT INDICATOR.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
